Quote from finres:Hi, i'm back...Sinemet is a combination of Levodopa and Carbidopa, it can deplete potassium. Were no interactons between Zoloft and Sinemet. Zoloft is a serotoninn reuptake inhibitor...Side effects of Sinemet can be muscle cramping , tremor, weakness, change in gait, (walking), ...hmmmm. Zoloft is on a watch list for increased suicical tendencies. (more frequent in adolecents)..., What else , if anything, does you husband take? Are they (and you) sure he has parkinson's ? Maybe parkinsonism? The symptoms are exactly the same. also, if you have a rare form of cancer they CoQ10 would be excellent for you.
Thank you for your very helpful answers. I have found several references to the fact that Zoloft is contraindicated for Parkinson's patients. One is listed below.
I am going to discuss both Zoloft and Zocor with his new neurolgist. The only other drug he takes is Hytrin for high blood pressure.